Narrow Results Clear All
- Communication Improvement 1
- Education and Training 1
- Error Reporting and Analysis 2
- Human Factors Engineering 3
- Legal and Policy Approaches 1
- Technologic Approaches 2
Search results for "Risk Managers"
Differences in strength expression on product labels of compounders and conventional manufacturers may lead to dosing errors.
Silver Spring, MD: US Food and Drug Administration; September 29, 2018.
Tools/Toolkit > Fact Sheet/FAQs
Silver Spring, MD: United States Food and Drug Administration; October 31, 2014.
Studies have shown that pharmacist involvement can prevent medication errors. To help patients take their medications safely, this consumer update discusses pharmacists as participants in a government drug information center and reveals the top five questions submitted along with their corresponding answers.
Hospira Carpuject pre-filled cartridges—drug alert: products may contain more than the intended fill volume.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 23, 2012.
This announcement raises awareness of pre-filled medication cartridges that may be overfilled, thereby increasing the risk of overdose. The FDA recommends that practitioners confirm the dosage prior to dispensing and administering the medication.
MedWatch Safety Alert, FDA Drug Safety Communication. Silver Spring, MD: US Food and Drug Administration; June 13, 2011.
This notice raises awareness of a two look-alike/sound-alike drugs, one an antipsychotic medication and the other a dopamine agonist.
Journal Article > Commentary
Snyder RA, Fields W. Int J Qual Health Care. 2010;22:179-186.
This AHRQ-funded work describes a model to identify medication safety events that applies a systems approach and provides an example case study to demonstrate its use.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; December 9, 2008.
This announcement recalls a particular lot of injectable potassium chloride solution due to incorrect barcode labeling, which could result in medication errors.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; January 18, 2008.
This announcement provides information on a recall of heparin vials due to negative reactions reported with certain batches of the medication.